# SDR REXA2018020500140

- Difficulty date: February 5, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 22,574 hours, 14,525 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bracket
- Part number: CC670756042
- Condition: Cracked
- Location: Nose Landing Gea
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 HYD SYS BRAKE ACCUMULATOR FWD BRACKET IS CRACKED.  REMOVED AND REPLACED THE BRACKET IAW CRJ 900 SRM 51-42-21.
